Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Instantaneous states of Markov processes


Author: Gerald Smith
Journal: Trans. Amer. Math. Soc. 110 (1964), 185-195
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9947-1964-0161374-5
MathSciNet review: 0161374
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Kai Lai Chung, Markov chains with stationary transition probabilities, Die Grundlehren der mathematischen Wissenschaften, Bd. 104, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0116388

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0161374-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society